Wybrane publikacje:


S. Janeczko, On G-versal Lagrangian submanifolds, Bull. Polish Acad. Sci. Math., 31, No. 3-4, (1983), 183-190.

S. Janeczko, On stable constrained Lagrangian submanifolds, Bull. Polish Acad. Sci. Math., 31, No. 5-8, (1983), 303-311.

S. Janeczko, Universal critical exponents and stable singularities, Rend. Sem. Mat. Univ. Politec. Torino, 42, No. 1, (1984), 73-103.

S. Janeczko, A note on singular Lagrangian submanifolds, J. Geom. Phys. , 2, No. 3, (1985), 33-59.pdf

S. Janeczko, T. Mostowski, J. Komorowski, Phase transitions in ferromagnets and singularities, Rep. Math. Phys., 21, No. 3, (1985), 357-381.pdf

S. Janeczko, On singular Lagrangian submanifolds and thermodynamics, Ann. Soc. Sci. Bruxelles, Vol. 99, II-III, (1985), 49-83.

S. Janeczko, Generating families for images of Lagrangian submanifolds and open swallowtails, Math. Proc. Cambridge Philos. Soc. 100, No.1, (1986),91-107.

S. Janeczko, H. Zoladek, Singularities of images of Lagrangian submanifolds, Rend. Sem. Mat. Univ. Politec. Torino, Vol. 44, No. 1, (1986), 101-139.

S. Janeczko, H. Zoladek, On singular images of Lagrangian submanifolds, Bull. Polish Acad. Sci., Math. Vol. 34, No. 3-4, (1986), 215-224.

L.V. Cao, S. Janeczko, Dye Laser Model with Pre-Gaussian Pump Fluctuations, Zeitschrift fur Physic, B - Condensed Matter 62 (1986), 531-535.

S. Janeczko, On Arnold's singularities of type B_k, C_k, F_4, Commentationes Mathematicae 26 (1986), 27-34.

S. Janeczko, A. Kowalczyk, Equivariant singularities of Lagrangian manifolds and uniaxial ferromagnet, SIAM J. Appl. Math. Vol. 47, No. 6., (1987), 1342-1360.

S. Janeczko, Local geometry of constitutive sets, Letters in Math. Phys., Vol. 13, (1987), 45-52.

S. Janeczko, A. Kowalczyk, Stability criteria and classification of singularities for equivariant Lagrangian submanifolds, Rep. Math. Phys. 26, No. 1, (1987), 17-44.pdf

S. Janeczko, Singularities in the geometry of an obstacle, Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie, II, No. 16, (1987), 71-84.

S. Janeczko, Constrained lagrangian submanifolds over singular constraining varieties and discriminant varieties, Ann. Inst. Henri Poincare, Phys. Theorique, 46, No.1, (1987), 1-26.

S. Janeczko, Tensor invariants and invariant symplectic geometry of binary forms, Bull. Polish Acad. Sci. Math., Vol. 36, No. 1-3, (1988), 14-25.

S. Janeczko, On bifurcation diagrams of the stochastic dynamical systems, Letters in Mathematical Physics, Vol. 16, (1988),301-311. pdf

S. Janeczko, A. Kowalczyk, Isotropic varieties in the singular symplectic geometry, Bull. Austral. Math. Soc., Vol. 38, No. 2, (1988), 161-169. pdf

S. Janeczko, E. Wajnryb, Bifurcations in stochastic dynamical systems with simple Singularities, Stochastic Processes and Their Applications, 31, (1989), 71-88. pdf

S. Janeczko, A. Kowalczyk, On singularities in the degenerated symplectic geometry, Hokkaido Mathematical Journal, Vol. 19, No.1, (1990), 103-123,

S. Janeczko, Generalized Luneburg canonical varieties and vector fields on Quasicaustics, Journal of Mathematical Phys. , 31, (1990), 997-1009. pdf

S. Janeczko, I. Stewart, Symplectic singularities and optical diffraction, Singularity Theory and its Applications, Part 2: Singularities, Bifurcations and Dynamics, Springer Lecture Notes in Mathematics, Vol. 1463, (1991), 220-255.

S. Janeczko, G. Plotnikova, Sur la structure de quasicaustiques en diffraction geometrique, C.R. Acad. Sci. Paris, t. 311, Serie I,(1990), 543-546.

S. Janeczko, On quasicaustics and their logarithmic vector fields, Bull. Austral. Math. Soc., 43, (1991), 365-376.pdf

S. Janeczko, M. Roberts, Classification of symmetric caustics I: Symplectic equivalence, Singularity Theory and its Applications, Part 2: Singularities, Bifurcations and Dynamics, Springer Lecture Notes in Mathematics, Vol. 1463, (1991), 220-255.

S. Janeczko, Singularities of Lagrangian varieties and related topics, Acta Applicandae Mathematicae, Vol. 25, (1991), 21-57.

S. Janeczko, Coisotropic varieties and their generating families, Ann. Inst. H. Poincare, Phys. Theorique, 56, No.4, (1992), 429-441.

S. Janeczko, Covariant symplectic geometry of binary forms and singularities of systems of rays, Reports on math. Phys. 31, No. 2, (1992), 147-170.pdf

S. Janeczko, On isotropic submanifolds and evolution of quasicaustics, Pacific Journal of Mathematics, 158, No.2, (1993), 317-334.pdf

S. Janeczko, M. Roberts, Classification of symmetric caustics II: Caustic Equivalence, Journal of London Math. Soc. , (2), 48, (1993), 178-192. pdf

S. Janeczko, A. Kowalczyk, Classification of generic 3-dimensional singularities with (Z2)l symmetries, Communications in Math. Phys. 153, (1993), 321-337.pdf

S. Janeczko. T. Mostowski, Sur les singularites de l’application Exp generalisee, C.R. Acad. Sci. Paris, t.318, Serie I, (1994), 139-142.

W. Domitrz, S. Janeczko, Normal forms of symplectic structure on the stratified space, Colloquium Mathematicum, Vol. LXVIII, No.1, (1995), 101-119.

S. Janeczko, Systems of rays in the presence of distribution of hyperplanes, "Geometry in Nonlinear Control and Differential Inclusions", Banach Center Publications, Vol. 32. (1995), 245-260.

S. Janeczko, T. Mostowski, Relative generic singularities of the Exponential Map. Compositio Mathematica, 97, (1995), 1-26.

S. Janeczko, Bifurcations of the center of symmetry, Geometria Dedicata, 60, (1996), 9-16.

S. Janeczko, Logarithmic structure of the generalized bifurcation set, Annales Polonici Mathematici, LXIII.2, (1996), 187-197. pdf

W. Domitrz, S. Janeczko, Equivalence of lagrangian germs in the presence of a surface, Symplectic Singularities and Geometry of Gauge Fields, Banach Center Publications, Vol. 39, (1997), 31-37.

S. Janeczko, Hamiltonian geodesics in nonholonomic differential systems, Reports in Math. Phys. 40, (2), (1997), 217-224. pdf

S. Janeczko, Equivalence of isotropic submanifolds and symmetry, Journal of Math. Phys. Vol. 38(9), (1997),1-14. pdf

S. Janeczko, On diffractional isotropic varieties, in Quantization, Coherent States, and Poisson Structures, ed. A. Strasburger at all, PWN 1998, pp.241-250.

S. Janeczko, Classification of Lagrangian stars and their symplectic reductions, Journal of Phys. A: Mathematical and General, 31 (1998), 3677-3685.pdf

S. Janeczko, Invariant properties of the generalized canonical mappings, Geometry and Topology of Caustics- CAUSTICS'98, Banach Center Publications, Vol.50, (1999), 151-161. pdf

S. Janeczko, On implicit Lagrangian differential systems, Annales Polonici Mathematici, Vol. LXXIV, (2000), 133-141. pdf

S. Janeczko, Lagrangian submanifolds in product symplectic spaces, Journal of Mathematical Physics, Vol.41, No. 8, (2000), 5642-5655. pdf

G. Ishikawa, S. Janeczko, Symplectic bifurcations of plane curves and isotropic liftings, Quart. J. Math. 54 (2003),1-30, pdf

S. Janeczko, M. Zajac, Critical points of almost periodic functions, Bull. of the Polish Acad. of Sci. Mathematics, Vol.51, No. 1, (2003), 107-120.

S. Izumiya, S. Janeczko, A symplectic framework for multiplane gravitational lensing, Journal of Math. Phys. Vol. 44, (5), (2003), 2077-2093.pdf

S. Janeczko, Z. Jelonek, Linear automorphisms that are symplectomorphisms, Journal of the London Math. Soc. (2), 69, (2004) 503-517. pdf

W. Domitrz, S. Janeczko, M. Zhitomirskii, Relative Poincare lemma, contractibility, quasi-homogeneity and vector fields tangent to a singular variety, Illinois Journal of Mathematics, 48, No. 3, (2004), 803-835. pdf

W. Domitrz, S. Janeczko, Z. Pasternak-Winiarski, Geometry and representation of the singular symplectic forms, Geometry and Topology of Caustics - Caustics'02, Banach Center Publications, vol. 62 (2004), 57-71, pdf

S. Janeczko, F. Pelletier, Singularities of implicit differential systems and Maximum Principle, Geometry and Topology of Caustics - Caustics'02, Banach Center Publications, vol. 62 (2004), 117-132. (2004). pdf

L. Gradon, S. Janeczko, M. Abdullah, F. Iskandar, K. Okuyama, Self-Organization Kinetics of Mesoporous Nanostructured Particles, AIChE Journal Vol. 50, No. 10, (2004), 2583-2593. pdf

T. Fukuda, S. Janeczko, Singularities of implicit differential systems and their integrability, Geometric Singularity Theory, Banach Center Publications, vol. 65 (2004), 23 - 47.pdf

G. Ishikawa, S. Janeczko, Symplectic singularities of isotropic mappings, Geometric Singularity Theory, Banach Center Publications, vol. 65 (2004), 85-106.pdf

S. Janeczko, M. Mikosz, On geometric properties of Lagrangian submanifolds in product symplectic spaces, Hokkaido Mathematical Journal, Vol. 35, (2006),215-227. pdf

T. Fukuda, S. Janeczko, Global properties of integrable implicit Hamiltonian systems, Proc. of the 2005 Marseille Singularity School and Conference, World Scientific (2007),593 - 611.pdf

W. Domitrz, S. Janeczko, M. Zhitomirskii, Symplectic singularities of varieties: the method of algebraic restrictions, Journal fur die Reine und Angewandte Math. 618 (2008),197-235. pdf

S. Janeczko, Z. Jelonek, Polynomial symplectomorphisms, Bull. London Math. Soc. 40 (2008), 108-116, pdf

G. Ishikawa, S. Janeczko, Bifurcations in symplectic space, Geometry and Topology of Caustics-CAUSTICS'06, Banach Center Publications Vol. 82 (2008),111-124, pdf

T. Fukuda, S. Janeczko, On singularities of Hamiltonian mappings, Geometry and Topology of Caustics-CAUSTICS'06, Banach Center Publications Vol. 82 (2008),111-124, pdf

S. Janeczko, Z. Jelonek, Characterization of diffeomorphisms that are symplectomorphisms, Fundamenta Mathematicae, 205, (2009),147-160 pdf

S. Janeczko, Z. Jelonek, Diffeomorphisms Preserving Symplectic Data on Submanifolds, Proceedings of the Steklov Inst. of Mathematics, 267, (2009),174-189. pdf

S.Y. Lee, L. Gradon, S. Janeczko, F. Iskandar, K. Okuyama, Formation of Highly Ordered Nanostructures by drying Micrometer Colloidal Droplets, ACS Nano Journal, Vol. 4, No. 8, (2010), 4717-4724 pdf

G. Ishikawa, S. Janeczko, Symplectic classification of parametric complex plane curve, Annales Mathematici Polonici, Vol. 99, No. 3, (2010), 263-284 pdf

G. Ishikawa, S. Janeczko, Symplectic Invariants of Parametric Singularities, Advances in Geometric Analysis}, ALM 21 (2011), 259-280. pdf

P.J. Giblin, S. Janeczko, Geometry of curves and surfaces through the contact map, Topology and Its Applications, 159 (2012) 379–380. pdf

W. Domitrz, S. Janeczko, M. Zhitomirskii, Generic singularities of symplectic and quasi-symplectic immersions, Math. Proc. Camb. Phil. Soc. (2013), 155, 317–329 pdf

S. Janeczko, Z. Jelonek, AND M. A. S. Ruas, Symmetry defect of algebraic varieties, ASIAN J. MATH. Vol. 18, No. 3, pp. 525–544, July 2014. pdf

T. Fukuda, S. Janeczko, On the Poisson algebra of a singular map, Journal of Geometry and Physics, Vol. 86 (2014), 194-202 pdf

T. Fukuda, S. Janeczko, Symplectic singularities and solvable Hamiltonian mappings, Demonstratio Mathematica, Vol. XLVIII, No. 2, (2015), 118-146 pdf

H. Babiker, S. Janeczko, Combinatorial representation of tetrahedral chains, Communications in Information and Systems, Vol. 15, No. 3, (2015), 331-359 pdf

W. Domitrz, S. Janeczko,P. Rios, M.A.S. Ruas, Singularities of affine equidistants: extrinsic geometry of surfaces in 4-space, Bull Braz Math Soc, New Series © 2016, Sociedade Brasileira de Matemática ISSN: 1678-7544 (Print) / 1678-7714 pdf

G. Ishikawa, S. Janeczko, Residual algebraic restrictions of differential forms, Methods and Applications of Analysis, Vol. 24, No. 1, (2017), 45-62 pdf

P. Giblin, S. Janeczko, Bifurcation sets of families of reflections on surfaces in R^3, Proceedings of the Royal Society of Edinburgh, Vol. 147A, (2017), 337-352 pdf

Conference Proceedings

1. Banach Center Publications, "Panoramas of Mathematics", Colloquia 93-94, Volume 34, 1995, 174 pp. Editors of the Volume: B. Jakubczyk, S. Janeczko, B. Ziemian.

2. Banach Center Publications, "Singularities and Differential Equations", Volume 33, 1996, 501 pp. Editors of the Volume: S. Janeczko, W. M. Zajaczkowski, B. Ziemian.

3. Banach Center Publications, "Symplectic Singularities and Geometry of Gauge Fields", Volume 39, 1996. Editors of the Volume: K. Budzynski, S. Janeczko, F. Kuenzle, W. Kondracki.

4. Banach Center Publications, "Geometry and Topology of Caustics - CAUSTICS'98", Volume 50, 1999. Editors of the Volume: S. Janeczko, V. Zakalyukin.

5. Banach Center Publications, "Geometry and Topology of Caustics - CAUSTICS'02", Volume 62, 2004. Editors of the Volume: S. Janeczko, D. Siersma

6. Banach Center Publications, "Geometric Singularity Theory", Volume 65, 2004. Editors of the Volume: H. Hironaka, S. Janeczko, S. Lojasiewicz

7. Banach Center Publications, "Geometry and Topology of Caustics - CAUSTICS'06", Volume 82, 2008. Editors of the Volume: S. Janeczko, D. Siersma, V. Zakalyukin

8. Demonstratio Mathematica, "Polish-Japanese Singularity Theory Working Days", Volume XLIII, No. 2, 2010. Editors of the volume: G. Ishikawa, S. Izumiya, S. Janeczko

9. Advanced Lectures in Mathematics, "Advances in Geometric Analysis", ALM, Volume 21, 2011. Editors of the volume: Stanislaw Janeczko, Jun Li, Duong H. Phong

10. Topology and its Applications, "First Workshop on Singularities in Generic Geometry and Applications", Volume 159, No. 2, 2012. Editors of the volume: P.J. Giblin, S. Izumiya, S. Janeczko, M.C. Romero-Fuster

11. Journal of Singularities, "Second Workshop on Singularities in Generic Geometry and Applications", Volume 6, 2012. Editors of the volume: P.J. Giblin, S. Janeczko, M.C. Romero-Fuster

P R E P R I N T S

G. Ishikawa, S. Janeczko, Symplectic invariants of parametric singularities, Preprint, IM PAN, May 2009, No. 704. pdf

G. Ishikawa, S. Janeczko, The complex symplectic moduli spaces of uni-model parametric plane curve singularities, Preprint, IM PAN, January 2006, No. 664. pdf

W. Domitrz, S. Janeczko and M. Zhitomirskii, Generic Singularities of Symplectic and Quasi-symplectic Immersions, Preprint, IM PAN, January 2009, No. 709. pdf

T. Fukuda, S. Janeczko, Poisson algebras and singular symplectic forms associated to Ak type singularities, Preprint IMPAN, No. 748, 2015. pdf

B O O K S

Podręcznik (do wykładu): S. Janeczko, Wybrane Zagadnienia Teorii Katastrof, Oficyna Wyd. PW, 1996, 2004.

pdf